# SDR 9610249905

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Serv Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A .75 INCH CRACK IN THE FUSELAGE SKIN AT THE FORWARD SERVICE DOOR CUTOUT LOWER AFT CORNER.  REPAIRED SKIN PER EA 99-108544.
